MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BRALON; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

DAVIS & GECK CARIBE LTD BRALON; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number 170013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: unknown estitch, unknown endo stitch instrument (lot#unknown); 170013, 170013 endo stitch 2-0 blk 120cm bralon (lot#j4a3029y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the nurse had ensured the suture was properly loaded on to the instrument and when the surgeon inserted the device into the trocar, the surgeon immediately noticed that the needle was broken in two.On the second suture, the needle was not properly placed in the packaging when opened prior to use during a laparoscopic procedure.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.Correction: d10.D10 concomitant products: 173016, 173016 endo stitch instrument (lot# unknown) 170013, 170013 endo stitch 2-0 blk 120 cm bralon (lot# j4a3029y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a laparoscopic paraesophageal herniorrhaphy, the nurse had ensured the suture was properly loaded on to the instrument and when the surgeon inserted the device into the trocar, the surgeon immediately noticed that the needle was brokenin two.On the second suture, the needle was not properly placed in the packaging when opened prior to use during the procedure.It was noted that there was no needle left inside the patient.There was no patient injury.
 
Additional Manufacturer Narrative
Correction: e1 (first name, last name).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BRALON
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22231394
Report Number9612501-2025-01539
Device Sequence Number12767371
Product Code OCW
UDI-Device Identifier20884521126982
UDI-Public20884521126982
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K934738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number170013
Device Catalogue Number170013
Device Lot NumberJ4A3029Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/16/2025
06/16/2025
Not provided
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/30/2025
06/30/2025
07/07/2025
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown